Starting to have periods of detatchment, but I think thats related to lack of sleep. I never hallucinate which is weird, so i must sleep some but Im aware all night.
I stopped lexapro in a short weening period by tapering off slowly but probably too fast. Lexapro was causing bad insomnia. I even went to a sleep study with normal results. Im starting to feel like Im not all there at times. This comes and goes in spurts.
Physical symptoms like brain zaps, tremors, nausea etc are gone.
Confused if my extreme day time fatigue is my depression or lexapro withdrawl.
Oh, and i feel aware of whats going on at night when im asleep. Im almost certain its fatigue causing my depression because overall I enjoy going to work and getting things done but the lack of sleep is causing my anxiety, and im afraid if i go to the ER they will force me back on my antidepressants and i dont want to rely on those the rest of my life.
I thought lexapro was causing my reflux too.
Also i had anxiety before i first started lexapro several years back but my anxiety now is making me check to see if im breathing properly now. Sometimes i dont breathe,like my brain has a disconnect switch, and i have to force breathe. Also, i have to non chalantly lift my hand up to my mouth to see if air is blowing out, something i never experienced before i started lexapro. Its almost like an OCD trait. But, i use meditation to minimize it.
I was actually very happy on lexapro even when i was sleep deprived. I would be happy if i wasnt so tired all the time.
Plus I have non stop ear popping which Im going to an ent who wants to run a ct scan. Popping off and on for 6 years and no medicines have cured it. Not even allergies. Popping is at its worse now so they want to run a ct scan to see if i benefit from sinus surgery or ear tubes.
I think the popping might be due to loud noises and stress or this lexapro withdrawal because it has never been this bad.
Just wondering how I can best reinstate lexapro going off 5mg after this long already? but im almost willing to, just dont know if it will benefit me again this late. I stopped it once after a year with no side effects than started it back up on that 5mg for a few months and now im going through all this junk.
I finally got ahold on life through counseling in the past so i thought i could stop for good. Im doing great but I do believe its really the lexapro withdrawal combined with other health issues that are just annoyances.
Oh and now Im afraid to take any medicines because i had major severe reactions to non antihistamines and regular antihistamines a couple months ago. And, even, laxatives and a 2 day course of afrin. Never feared medicines before. I just use saline sprays. When i did take sleeping pills they never worked and melatonin i took recently but that did not work at an appropriate dose
Edited by scallywag, 04 March 2017 - 03:32 PM.
tags / previous: added 'graf breaks